DOI 10.1111/j.1440-1819.1989.tb03097.x
Meige's syndrome during long-term neuroleptic treatment.
Аннотация
Two patients developed difficulties in eyelid opening following long-term neuroleptic treatment of more than 6-8 years. Tardive dyskinesia and dystonia apart from the face were not found in either case. The symptoms fluctuated in their severities on a daily basis and were easily aggravated by various stimuli, e.g., stress, walking, reading and watching television. Electromyographic studies of their faces clearly indicated that the symptoms resulted from spontaneous blepharospasm and were analogous to idiopathic Meige's syndrome. Therefore, the patients' difficulties in opening their eyes were considered to be the so-called drug-induced Meige's syndrome and/or facial tardive dystonia. It must be stressed that this syndrome is extremely distressing to patients and is a severe complication accompanying a long-term neuroleptic treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.